It is currently Sun Aug 20, 2017 3:39 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Fri Jul 18, 2014 11:24 am 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
I swear I don't know how 2mg of subs constipating me so bad. I stopped Norco at a higher dose and wasn't constipated but this is killing me. I went off subs for a couple weeks and had D the second day on subs and I'm stopped. I'm taking stimulant laxatives, suppositories etc only to get a little relief. Anyone have severe issues like this... Seriously I know TMI but it's not even hard stool I keep taking softeners it's just not moving!!!! Ugh!


Top
 Profile  
 
PostPosted: Fri Jul 18, 2014 11:30 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Jun 02, 2014 1:47 pm
Posts: 747
Maybe you might wanna see a doctor to make sure you dont have an impaction. It doesn't seem normal that after laxatives, etc you still can't go. Do you have stomach pain or tenderness to the touch?


Top
 Profile  
 
PostPosted: Fri Jul 18, 2014 5:40 pm 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
I'm not impacted but it seems like the subs effect my motility or something... Like my system is working slow. What has worked best everyone or am I just going to have to be constipated the entire time? Does the body eventually adjust to the dosage? Ty


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Jul 18, 2014 6:15 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Jun 22, 2014 7:20 am
Posts: 55
After some experimentation I've found 3 sachets of Movical and one 5mg Bisacodyl daily keeps it coming out not bad.

It was so hard and dry one day - and massive, the thickness of my thigh with just as many hairs. I got it half in, half out and the bugger got STUCK! (Hoople-tightnidge) I nearly fainted I was pushing so hard. I had to use...dexterous manipulation to alter the shape enough to get it out. I did wash my hands. I think I made the kids sandwiches first, but yes...I think it was Fois Gras so they were none the wiser.

If it starts to stiffen up I try to up the Movical and drink more liquids as this loosens and softens whereas the Bisacodyl tends to cause wild nippy skooshing.


Top
 Profile  
 
PostPosted: Fri Jul 18, 2014 7:15 pm 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
Thank you for the feedback..oh boy that sounds torturous!!!!did your body ever adjust? Glad you made your sandwiches first! Lol What is Movital? Is it a laxative? Ty :)


Top
 Profile  
 
PostPosted: Sat Jul 19, 2014 12:22 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Jun 22, 2014 7:20 am
Posts: 55
:shock: http://en.m.wikipedia.org/wiki/Movicol :D


Top
 Profile  
 
PostPosted: Sat Jul 19, 2014 10:35 am 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
Ah ok it's the equiv of Lactulose in US. I have that didn't work too well... I'll give it another shot. Ty


Top
 Profile  
 
PostPosted: Sat Jul 19, 2014 1:29 pm 
Offline
Power Poster
Power Poster

Joined: Mon Apr 14, 2014 5:40 pm
Posts: 54
Are you drinking enough water? I have to drink a gallon a day to stay regular. First thing in the morning I chug 32oz of room temp water, and then I make sure to get in the rest. Google it. Some people swear by warm lemon water with a pinch of salt as soon as you get up, but I haven't needed to try since I started the gallon of water thing. Good luck, it's kind of a trial and error thing. But.......like Trainer said, make sure you get to a Dr if you even have a suspicion that you impacted. CC


Top
 Profile  
 
PostPosted: Sat Jul 19, 2014 5:53 pm 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
Thank you CC I thought I was drinking a lot of water but I doubt it's anything close to a gallon ... I will be doing that tomorrow! Ty


Top
 Profile  
 
   
PostPosted: Sat Jul 19, 2014 9:00 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Forget about eating dinner tonight! TMI to the extreme!

csinny, please don't let this go on for too long. Like what Trainer said, go see a specialist. I'd skip the regular family doctor and go see someone who knows gastroenterology. Rule out other things first. And yes, your body should adjust to the dose. Why yours isn't needs to be checked out.

Error on the side of caution.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group